# SDR BB07031

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 68,682 hours, 30,651 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 351T030060
- Part serial: P381
- Condition: Leaking
- Part time: 56,181 hours, 21,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1228, FLL-CLT:  DURING FLIGHT, CREW REPORTED AN OVERHEAT ODOR AND THE 2L LAV SMOKE DETECTOR SOUNDING.  FLIGHT LANDED IN CLT WITH NO DIFFICULTIES.  MAINTENANCE PLACED THE LEFT PACK ON MEL 21-5101 AND REPLACED THE 2L LAV SMOKE DETECTOR.  SUBSEQUENT TROUBLESHOOTING FOUND THAT THE APU HAD AN INTERNAL OIL LEAK, CAUSING CONTAMINATION OF THE AIR DISTRIBUTION SYSTEM.  REPLACED APU.  NO FURTHER FAULTS.
